MathSciNet Relay Station
MathSciNet bibliographic data
MR2314663 47H10 (47H09)
Nakajo, K.; Shimoji, K.; Takahashi, W. Strong convergence to common fixed points of families of nonexpansive mappings in Banach spaces. J. Nonlinear Convex Anal. 8 (2007), no. 1, 11–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement